Turkish Journal of Mathematics
Abstract
We study the strongly semicommutative properties relative to a monoid crossed product. The concept of strongly $CM$-semicommutative rings is introduced and investigated. Many results related to semicommutative properties over polynomial rings, skew polynomial rings, monoid rings, and skew monoid rings are extended and unified.
DOI
10.3906/mat-1701-24
Keywords
Monoid crossed products, strongly $CM$-semicommutative rings, strongly $M$-semicommutative rings
First Page
774
Last Page
785
Recommended Citation
ZHAO, LIANG and WEI, JIAQUN
(2018)
"Strongly $CM$-semicommutative rings,"
Turkish Journal of Mathematics: Vol. 42:
No.
3, Article 4.
https://doi.org/10.3906/mat-1701-24
Available at:
https://journals.tubitak.gov.tr/math/vol42/iss3/4